Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Losing weight after paxil

Posted by Cindi on April 22, 1999, at 8:29:33

In reply to Re: Losing weight after paxil, posted by kittyhill on April 11, 1999, at 17:43:22

I have been taking Paxil for approximately 3 weeks and my life is 1000% better. I started reading all these postings about gaining weight and I am scared to keep taking it now. I am battling obesity so needless to say, gaining more weight would not be good. What is this other drug you switched to? Can you start taking it right after stopping Paxil and have the same effects? Please let me know!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindi thread:1386